Article citationsMore>>

D. Jerison and A. Sanchez-Calle, “Subelliptic Differential Operators,” In: C. Berenstein, Ed., Complex Analysis III, L. N. M., Vol. 1277, Springer, Berlin, 1987, pp. 46-77. doi:10.1007/BFb0078245

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.